# SDR EIAA2000074

- Difficulty date: February 2, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C1 CHECK - M/D BS 760 STR 23L STRINGER END FOUND CRACKED.  REPAIRED PER SRM 53-10-03 FIG 4.  (X)
